my daughter has been taking it for about now 6 months. today she says every time she takes her dose 4 tbs it makes her sick to her stomach
11 Sep 2009
Nausea and vomiting have been reported as a side-effect of lactulose.
For a full list of side effects of lactulose see:
If these symptoms persist she should see her doctor.
- Lactulose Information for Consumers
- Lactulose Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lactulose (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
what is the main disease that enulose is taken for?
1 answer • 29 Jul 2009
i am a 4 weeks pregnant woman and i was on 40 ml lactulose for the treatment of sever constipation,so, is there any harmful effect on the fetus? from ...
1 answer • 11 Nov 2009
I had him to the vet and had a complete exam, blood tests urine & stool sample & a barium xray. And they said he is fine. I was wondering if ...
1 answer • 16 Nov 2010
if i continue taking the lactulose, will the cramps lessen after continued use, or (dare i hope) go away completely? i am taking the lactulose for ...
2 answers • 22 Apr 2011
If a patient is taking large doses of lactulose for the removal of ammonia due to hepatits and they?
... are having significant diarrhea, would the use of an antidiarrheal alter the effectiveness of lactulose in removing the ammonia from the system.?
1 answer • 24 Oct 2012